Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleNon-associative Gröbner bases, finitely-presented Lie rings and the Engel condition, II
Author(s) Willem A., Serena Cicalò
TypeArticle in Journal
AbstractWe give an algorithm for constructing a basis and a multiplication table of a finite-dimensional finitely-presented Lie ring. Secondly, we give relations that are equivalent to the n -Engel condition, and only have to be checked for the elements of a basis of a Lie ring. We apply this to construct the freest t -generator Lie rings that satisfy the n -Engel condition, for ( t , n ) = ( 2 , 3 ) , ( 3 , 3 ) , ( 4 , 3 ) , ( 2 , 4 ) .
KeywordsNon-associative Gröbner bases, Finitely-presented Lie rings, The n -Engel condition
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717108001211
LanguageEnglish
JournalJournal of Symbolic Computation
Volume44
Number7
Pages786 - 800
Year2009
NoteInternational Symposium on Symbolic and Algebraic Computation
Edition0
Translation No
Refereed No
Webmaster